# SDR AALA20111128DFW01

- Difficulty date: November 28, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 75,781 hours, 35,042 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED RIGHT HYDRAULIC SYSTEM FAILED.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PRESSURE HYDRAULIC LINE AT RUDDER CONTROL VALVE THAT WAS CRACKED.  SYSTEM GROUND CHECK NORMAL OPERATION.
